# SDR SWAA2022053112702

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 67,743 hours, 39,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (CAPT SIDE) SLIDE APPEARS TO BE INCORRECTLY PACKED. WHEN ARMED; RIGHT FLAP HOUSING INFLATION HANDLE HIDES THE INFLATION HANDLE; WITH GIRT BAR UP; APPEARS NORMAL. / [01] PERFORMED SLIDE REPACK PER MT 725-61-06.
